# SDR C2XA09TY013

- Difficulty date: January 16, 2009
- Submitted: January 18, 2009
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 16,378 hours, 8,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT FWD SERVICE DOOR FRAME INOP.  R&R INVERTER IAW EMB 145 AMM 33-50-11.  OPS CK GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
